Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 163901, 8 pages
http://dx.doi.org/10.1155/2014/163901
Research Article

On Some New Hermite-Hadamard Type Inequalities for s-Geometrically Convex Functions

Department of Mathematics, Faculty of Arts and Sciences, Giresun University, 28200 Giresun, Turkey

Received 30 December 2013; Revised 7 June 2014; Accepted 9 June 2014; Published 19 June 2014

Academic Editor: Henryk Hudzik

Copyright © 2014 İmdat İşcan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some new integral inequalities of Hermite-Hadamard type related to the s-geometrically convex functions are established and some applications to special means of positive real numbers are also given.